Mean-value theorems and ergodicity of certain geodesic random walks
Compositio Mathematica, Tome 48 (1983) no. 1, pp. 129-137
Cet article a éte moissonné depuis la source Numdam
@article{CM_1983__48_1_129_0,
author = {Sunada, Toshikazu},
title = {Mean-value theorems and ergodicity of certain geodesic random walks},
journal = {Compositio Mathematica},
pages = {129--137},
year = {1983},
publisher = {Martinus Nijhoff Publishers},
volume = {48},
number = {1},
mrnumber = {700584},
zbl = {0509.58046},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1983__48_1_129_0/}
}
TY - JOUR AU - Sunada, Toshikazu TI - Mean-value theorems and ergodicity of certain geodesic random walks JO - Compositio Mathematica PY - 1983 SP - 129 EP - 137 VL - 48 IS - 1 PB - Martinus Nijhoff Publishers UR - http://geodesic.mathdoc.fr/item/CM_1983__48_1_129_0/ LA - en ID - CM_1983__48_1_129_0 ER -
Sunada, Toshikazu. Mean-value theorems and ergodicity of certain geodesic random walks. Compositio Mathematica, Tome 48 (1983) no. 1, pp. 129-137. http://geodesic.mathdoc.fr/item/CM_1983__48_1_129_0/
